# SDR DL72S954368

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Fuel Leak
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RT WING WAS LEAKING FUEL 3 TO 6 FT INBD FROM WINGTIP.  FOUND SEVERAL SCREWS MISSING FROM TANK ACCESS PANEL NR 5.  REMOVED PANELS 3, 4 AND 5, CLEANED SEALS, INSTALLED NEW SCREWS, LEAK CHECK NORMAL.
